# SDR UPS98827881

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 640 BETWEEN LONG 26L AND 27L THE SHEAR TIE IS CRACKED.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE AND SPLICE IAW SRM 53-2-0 FIG 2A AND 51-1-20D.
